# SDR ASAA2016121419032

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 10,509 hours, 3,419 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH FMC FAILED DURING CRUISE. STARTED QRH AND BOTH FMC RESTORED THEMSELVES AFTER 5-10 MINUTES.  ACFT GROUNDED.  PERFORMED FMC BITE IAW FIM 34-61 TASK 801. NO SENSOR FAULT, NO INFLIGHT FAULT. FMC SYSTEMS OK TO CONTINUE.
